Loss of sensation in penis

Posted by wa34937 @wa34937, Jul 13, 2022

75, exercise daily, healthy diet, take BP med, mild chemo (Hydroxyurea) Xarelto, no trauma to organ. Typical BPH with PSA below one and mild prostate enlargement. Out of sexless marriage now dating. With ED drugs I can achieve an erection BUT, there just isn't enough sensation. My cardiologist referred me to a urologist who says it's about blood flow? My testosterone is in the lower range of normal, no one wants to put me on meds to increase it. Is this a common situation at this age? Ways to improve?

Interested in more discussions like this? Go to the Men's Health Support Group.

Hi @wa34937, If I were to guess, I think part of it could be age and at 79 going on 80, I would love to be 75 again even with less sensitivity. Have you seen this replacement for ED drugs? Wondering if it may help — Mayo Men's Health Moment: Vacuum Erection Device (VED): https://youtu.be/4EpI7LLL168.

Here's some other ideas you may find helpful:
— 24 Ways You or Your Penis-Having Partner Can Increase Penile Sensitivity:
https://www.healthline.com/health/healthy-sex/ways-to-increase-male-sensitivity

REPLY

I cycle 5+ hrs weekly not on an skinny tire road bike with a hard seat, rather with a suspension/soft seat "comfort" bike that I can average 14+mph. The typical damage I've read to the pudendal nerve from pressure to the perineum shouldn't affect me? I didn't ride for six weeks recently and added padded shorts/seat, there was no improvement. This, in the absence of my urologist who is swamped, seems like the last culprit? I find myself working thru Dr Google.

REPLY
Please sign in or register to post a reply.